# SDR QXEA0200920

- Difficulty date: June 28, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 40,921 hours, 49,868 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 602EN1616
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

BOI - ON APPROACH AND AFTER GEAR EXTENSION, THE LEFT MAIN DOOR AMBER LIGHT REMAINED ILLUMINATED. THE APPROACH WAS ABORTED AND THE ALTERNATE GEAR EXTENSION WAS USED. AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE MAIN GEAR DOWN SAFE SWITCH AND RESET THE MAIN GEAR DOOR ALTERNATE EXTENSION CABLE. THE OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
